# SDR R61A2021110500874

- Difficulty date: October 17, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WA SIN FOR HVY CK FOUND INTERIOR CENTER FUSELAGE 2 IB RH SEAT TRACK FOUND CORRODED FR43-FR59. MX REPLACED SEAT TRACK PN 170-99451-003 IAW SRM 51-43-03, 51-42-01. SEE AAR NRC#4500976-2000-0166 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION
